# SDR UALA2012071103732

- Difficulty date: July 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 57,596 hours, 16,121 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Fmu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FMU LEAKING PROFUSELY AT BLUE END CAP.  NOTED PACKING PROTRUDING.  ORDERED NEW PACKING. RAN 5 MIN IDLE NO LEAKS NOTED.  REPLACED LEAKING O-RING FUEL CONTROL WITH NEW.
